Global Journal of Mathematical Sciences :Theory and Practical (GJMS)

 

 

Volume 5, Number 4, (2013)

 

 

CONTENTS

 

A fixed point theorem for four self maps on a Menger space satisfying a convex inequality
pp. 205-212
Authors: K.P.R. Sastry, G.A. Naidu , K. Marthanda Krishna and Saurabh Manro

Inventory Model with Deteriorating Items and Time Dependent Holding Cost
pp. 213-220
Authors: D. Singh, R.P. Tripathi and Tushita Mishra

Fixed Point Theorems ofWeakly contractive fuzzy mappings in Metric Spaces
pp. 221228
Authors: P. Thirunavukarasu , V. Malathi

Pell and Pell-Lucas Identities
pp. 229-236
Authors: Naresh Patel and Punit Shrivastava

Empirical Distribution of the Sample Mean Based on Uniform (0, 1) Random Samples
pp. 237-243
Authors: Yousef M. Emhemmed and Sumaya S. Eljabri

 

Packing by Edge Disjoint Trees

PP. 245-250

Authors: Elachini V. Lal and Karakkattu S. Parvathy

 

On Elementary Methods to Evaluate Values of the Riemann Zeta Function and another Closely Related Infinite Series at Natural Numbers

pp. 251-259

Author: Dhrushil Badani

 

Fixed Point Results with a New Type of G-iteration in Normed Linear Spaces

pp. 261-267

Authors: Krati Shukla and Deepak Singh Kaushal

 

Solution of First Order Linear Forward Difference Equation with Variable Coefficients
pp. 269-272

Author: Sandeep Maurya

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact